# SDR UALA2012030201296

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,004 hours, 22,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 892
- Condition: Faulty
- Location: Amin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY FAILS TEST JOB CARD 5-5010-A STEP 22U.  AMPS DO NOT DROP TO ZERO WITHIN ONE TO TWO SECONDS.  REPLACED MAIN BATTERY.
